# SDR DALA2023090607280

- Difficulty date: September 6, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 53,024 hours, 36,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH CUSP WEB STA Y=273-275, Y=370-389, Y=636-655, Y=832-851, Y=889-908, Y=908-927, Y=927-946, AND X=-56 IS OUT OF LIMIT AT PASSENGER CABIN IN REF NRC 00377. SUMMARY OF NRC 00626: CORROSION LEVEL 2. RH CUSP WEB STA Y=273-275, Y=370-389, Y=636-655, Y=832-851, Y=889-908, Y=908-927, Y=927-946, AND X=-56 WERE REPAIRED PER B717-200 SRM 53-00-55-2R-4 REPAIR 4. (LP #2955491)
